Fu, YB and Il'ichev, AT (2015) Localized standing waves in a hyperelastic membrane tube and their stabilization by a mean flow. Mathematics and Mechanics of Solids, 20 (10). 1198 - 1214. ISSN 1741-3028

fu-ilichev-2015-MMS.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (315kB) | Preview
Item Type: Article
Uncontrolled Keywords: aneurysm, bifurcation, stability, nonlinear elasticity, pulse wave velocity, membrane tube, localization,
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Related URLs:
Depositing User: Symplectic
Date Deposited: 16 Dec 2015 09:26
Last Modified: 20 Apr 2018 14:22
URI: http://eprints.keele.ac.uk/id/eprint/1299

Actions (login required)

View Item View Item